# SDR 05FDEA02452

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA, (FLOORBEAM REPAIR AT BS 380, RBL 52-63).  EMOVED EXISTING REPAIR B/S 380 RBL 52-63 FABRICATED & INSTALLED NEW REPAIR IAW   FED EX SR DRW 52-034E THIS IS A MAJOR REPAIR
